# SDR CALA0800202

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 36,679 hours, 19,605 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 6546549
- Condition: Cracked
- Location: Bs 767 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STA 767 ABOVE S9R.  FABRICATED AND INSTALLED REPAIR ANGLES PER ECRA 5310-04727 REV A.
